# SDR ASAA2018100326350

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,352 hours, 3,389 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C13395
- Condition: Inoperative
- Location: E&E Bay
- Part time: 10,350 hours, 3,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON P5-13 PANEL. GROUNDED - YES. FOUND BATTERY CHARGER INOP MSG. REPLACED BATTERY CHARGER PER AMM 24-31-21. NO FAULTS NOTED.
